# SDR FDEA200902190587

- Difficulty date: February 19, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- Aircraft time: 58,820 hours, 36,778 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: B2753070
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE MCD AFT HINGE AFT END HAS LARGE CRACK TO ATTACH SCREW HOLE, FROM LOBE.  REPLACED HINGE SEGMENT IAW SRM 51-30-5, 51-30-2 & IAW DWG 52FX1433 REV E & INSTALLED NEW HINGE PIN IAW SRM 51-30-2 & DRAWING 52FX1433 REV E. OPS CHECK GOOD IAW MM 52-34-000-5
